# SDR REXA97087

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402BH
- Make and model: Saab SF340A
- Aircraft serial: 340A058
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: L38710SA
- Condition: Sheared
- Location: Rt Mlg
- Stage of operation: UK
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EMERGENCY LANDING DUE TO LOSS OF HYD FLUID OR PRESSURE.  REMOVED AND REPLACED DOWNLOCK SWIVEL ON RIGHT HYD MAIN LANDING GEAR.  (M)
